MathSciNet Relay Station
MathSciNet bibliographic data
MR382192 (52 #3080) 10H10
Cohen, Henri Sums involving the values at negative integers of $L$-functions of quadratic characters. Math. Ann. 217 (1975), no. 3, 271–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement